# SDR SWIA202053006

- Difficulty date: August 23, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 34,754 hours, 34,303 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 FLOOR BEAM CAP IS CORRODED FROM FS 559 TO FS 559+80.  C-CHECK RO 10/1/2020.  REMOVED AND REPLACED FLOOR BEAM BEAM CAP, LBL 9, FS559-559+80, IAW CRJ200 SRM AND BOMBARDIER DWG COMPLETED TASK CARD AND ATTACHED COMPLETED FORM M-337.  NO WEIGHT CHANGE.
